Zum Hauptinhalt springen

Aljoscha Niemann

Contact Information

MZH, Raum 4170
+49 (0) 421-218-63647
E-Mail

Teaching

Tutorials for the following lectures:

Summer Semester 2022

Analysis 2 for Mathematics Education

Winter Semester 2021/2022

Measure and Probability Theory

Winter Semester 2020/2021

Measure and Probability Theory

Summer Semester 2020

Stochastics

Summer Semester 2019

Advanced Mathematics 2

Analysis 2 for Mathematics Education 

Winter Semester 2018/2019

Analysis 1

Analysis 3

Summer Semester 2018

Analysis 2

Advanced Mathematics 2 (additional seminar for electrical engineering)

Winter Semester 2017/2018

Bridging Course Mathematics

Analysis 1

Advanced Mathematics 3 (additional seminar for electrical engineering)

Summer Semester 2017

Advanced Mathematics 2

Advanced Mathematics 2 (additional seminar for electrical engineering)

Winter Semester 2016/2017

Advanced Mathematics 3

Winter Semester 2015/2016

Analysis 1

Preprints and Publications

Keßeböhmer, Marc; Niemannn, Aljoscha; Zhu, Sanguo
Quantization dimensions of compactly supported probability measures via Rényi dimensions
arXiv: 2205.15776.

Keßeböhmer, Marc; Niemann, Aljoscha
Spectral dimensions of Kreĭn-Feller operators in higher dimensions
arXiv:  2202.05247

Keßeböhmer, Marc; Niemann, Aljoscha
Approximation order of Kolmogorov diameters via Lq-spectra and applications to polyharmonic operators.
Journal of Functional Analysis, Volume 282, Issue 9, 2022, Article 109598, ISSN 0022-1236
DOI: 10.1016/j.jfa.2022.109598. arXiv: 2107.07932.

Kesseböhmer, Marc; Niemann, Aljoscha
Spectral asymptotics of Kreĭn-Feller operators for weak Gibbs measures on self-conformal fractals with overlaps
Advances in Mathematics, Volume 403, 2022, Paper No. 108384, ISSN 0001-8708.
DOI: 10.1016/j.aim.2022.108384. arXiv: 2107.02616.

Kesseböhmer, Marc; Niemann, Aljoscha.
Spectral dimensions of Kreĭn-Feller operators and Lq-spectra.
Advances in Mathematics, Volume 399, 2022. Paper No. 108253, ISSN 0001-8708.
DOI: 10.1016/j.aim.2022.108253arXiv: 2106.08862.

Kesseböhmer, Marc; Niemann, Aljoscha; Samuel, Tony; Weyer, Hendrik.
Generalised Kreĭn-Feller operators and gap diffusions via transformations of measure spaces.
arXiv: 1909.08832.

Posters